Show simple item record

dc.contributor.authorKasimov, Aslan R.
dc.contributor.authorKorneev, Svyatoslav
dc.date.accessioned2015-08-03T12:16:49Z
dc.date.available2015-08-03T12:16:49Z
dc.date.issued2014-11-07
dc.identifier.citationKasimov, A. R., & Korneev, S. V. (2014). Detonation in supersonic radial outflow. Journal of Fluid Mechanics, 760, 313–341. doi:10.1017/jfm.2014.598
dc.identifier.issn00221120
dc.identifier.doi10.1017/jfm.2014.598
dc.identifier.urihttp://hdl.handle.net/10754/563848
dc.description.abstractWe report on the structure and dynamics of gaseous detonation stabilized in a supersonic flow emanating radially from a central source. The steady-state solutions are computed and their range of existence is investigated. Two-dimensional simulations are carried out in order to explore the stability of the steady-state solutions. It is found that both collapsing and expanding two-dimensional cellular detonations exist. The latter can be stabilized by putting several rigid obstacles in the flow downstream of the steady-state sonic locus. The problem of initiation of standing detonation stabilized in the radial flow is also investigated numerically. © 2014 Cambridge University Press.
dc.description.sponsorshipAuthors gratefully acknowledge financial support by King Abdullah University of Science and Technology (KAUST). We also thank B Taylor of NRL for his generous permission to use and modify the solver for the reactive Euler equations that he has originally developed as part of Taylor et al. (2009). We also thank the referees for their critical remarks that helped us understand the multitude of issues with a practical realization of the system and we hope helped improve the presentation of our results.
dc.publisherCambridge University Press (CUP)
dc.subjectdetonation waves
dc.subjectdetonations
dc.subjectreacting flows
dc.titleDetonation in supersonic radial outflow
dc.typeArticle
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.identifier.journalJournal of Fluid Mechanics
kaust.personKasimov, Aslan R.
kaust.personKorneev, Svyatoslav
dc.date.published-online2014-11-07
dc.date.published-print2014-12


This item appears in the following Collection(s)

Show simple item record